RUBBIONI, Paola

RUBBIONI, Paola  

DIPARTIMENTO DI MATEMATICA E INFORMATICA  

Mostra records
Risultati 1 - 20 di 45 (tempo di esecuzione: 0.023 secondi).
Titolo Data di pubblicazione Autore(i) File
A generalization of the Caristi fixed point theorem in metric spaces 2010 Cardinali, Tiziana; Rubbioni, Paola
A new extension of classical Muller's theorem 1997 Marcelli, Cristina; Rubbioni, Paola
A note on semilinear differential inclusions with time delays and impulses under lower Scorza-Dragoni property 2010 Rubbioni, Paola
A unified approach to some classes of evolution equations and systems with nonlocal conditions 2014 Cardinali, Tiziana; Radu, Precup; Rubbioni, Paola
A unified existence theory for evolution equations and systems under nonlocal conditions 2015 Cardinali, Tiziana; Precup, Radu; Rubbioni, Paola
An application of topological methods in problems involving semilinear integro-differential inclusions 2015 Rubbioni, Paola; Cardinali, Tiziana
An extension to multifunctions of the Keeler-Meir's fixed point theorem 2006 Cardinali, Tiziana; Rubbioni, Paola
Aronszajn-Hukuhara type theorem for semilinear differential inclusions with nonlocal conditions 2015 Cardinali, Tiziana; Rubbioni, Paola
Asymptotic stability of solutions for some classes of impulsive differential equations with distributed delay 2021 Rubbioni, P.
Bifurcation phenomena for nonlinear superdiffusive Neumann equations of logistic type 2014 Cardinali, Tiziana; N. S., Papageorgiou; Rubbioni, Paola
Controllability of nonlinear integral equations of Chandrasekhar type 2022 Cardinali, T.; Matucci, S.; Rubbioni, P.
Corrigendum and addendum to "On the existence of mild solutions of semilinear evolution differential inclusions" [J. Math. Anal. Appl. 308 (2) (2005) 620-635] 2016 Cardinali, Tiziana; Rubbioni, Paola
Countably condensing multimaps and fixed points 2012 Cardinali, Tiziana; Rubbioni, Paola
Existence and continuous dependence results for semilinear differential inclusions with infinite delay 2002 Gori, Candida; Obukhovskii, Valeri; Ragni, Marcello; Rubbioni, Paola
Existence of solutions on compact and non-compact intervals for impulsive semilinear differential inclusions with delay 2008 Benedetti, Irene; Rubbioni, Paola
Existence theorems for generalized nonlinear quadratic integral equations via a new fixed point result 2020 Cardinali, Tiziana; Rubbioni, Paola
Fixed Point Theorems for Set-valued Maps 2012 Cardinali, Tiziana; Rubbioni, Paola
Hereditary Evolution Processes Under Impulsive Effects 2021 Cardinali, T.; Rubbioni, P.
Heterogeneous vectorial fixed point theorems 2017 Cardinali, Tiziana; Precup, Radu; Rubbioni, Paola
Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces 2012 Cardinali, Tiziana; Rubbioni, Paola